APM  Vol.2 No.6 , November 2012
Dynamic Systems of Shifts in the Space of Piece-Wise Continuous Functions
ABSTRACT
In this paper we embark on the study of Dynamic Systems of Shifts in the space of piece-wise continuous functions analogue to the known Bebutov system. We give a formal definition of a topological dynamic system in the space of piece-wise continuous functions and show, by way of an example, stability in the sense of Poisson discontinuous function. We prove that a fixed discontinuous function, f, is discontinuous for all its shifts, whereas the trajectory of discontinuous function is not a compact set.

Cite this paper
I. Dontwi and W. Obeng-Denteh, "Dynamic Systems of Shifts in the Space of Piece-Wise Continuous Functions," Advances in Pure Mathematics, Vol. 2 No. 6, 2012, pp. 446-449. doi: 10.4236/apm.2012.26067.
References
[1]   I. K. Dontwi, “One Class of Almost-Periodic Distributions and Some Properties,” Proceedings of Special SAMSA International Conference on Computers and Mathematics, University of Zimbabwe, Harrare, 1994, pp. 56-65.

[2]   K. S. Sibiriskii, “Introduction to Topological Dynamics,” Redak-Izdat. Otdel. Akad. Nauk MSSR, Kishinev, 1970.

[3]   B. N. Levitan and V. V. Zhikov, “Almost-Periodic Functions and Differential Equations,” Cambridge University Press, Cambridge, 1982.

[4]   B. A. Shcherbakov, “Topological Dynamics and Poisson Stability of Solutions of Differential Equations,” Shtiintsa. Kishinev, 1972.

[5]   B. A. Shcherbakov, “On Comparison by Character the Recurrence of the Motion of Dynamic Systems,” Journal of Differential Equations, Vol. 2, No. 7, 1975, pp. 1246-1255.

[6]   D. N. Cheban, “On Comparison of Points of Dynamic Systems by the Character of Their Returnability in the Limit,” Journal of Research in Algebra, Mathematical Analysis and Their Applications, Kishinev, Shtiintsa, 1997, pp. 66-71.

[7]   D. N. Cheban, “Non-Autonomous Dissipative Dynamic Systems,” Soviet Mathematics: Doklady, Vol. 33, No. 1, 1986, pp. 207-210.

[8]   I. U. Bronshtein, “Extension of Minimal Transformation Groups,” International Publications, Netherlands, 1975

[9]   V. A. Pliss, “Nonlocal Problems in the Theory of Oscillations,” Academic Press, New York, 1966.

[10]   R. J. Sacker and G. R. Sell, “Dichotomies for Linear Evolutionary Equations in Banach Spaces,” Journal of Differential Equations, Vol. 113, No. 1, 1994, pp. 17-67. doi:10.1006/jdeq.1994.1113

[11]   G. R. Sell, “Topological Dynamics and Differential Equations,” Van Nostrand Reinhold Company, London, 1971.

[12]   J. Hale, “Theory of Functional Differential Equations,” 2nd Edition, Springer-Verlag, New York, 1977. doi:10.1007/978-1-4612-9892-2

[13]   D. N. Cheban, “Relations between the Different Types of Stability of the Linear Almost Periodical Systems in the Banach Space,” Electronic Journal of Differential Equations, Vol. 1999, No. 46, 1999, pp. 1-9. http://ejde.math.swt.edu or http://ejde.math.unt.edu

[14]   D. N. Cheban, “Uniform Exponential Stability of Linear Periodic Systems in a Banach Space,” Electronic Journal of Differential Equations, Vol. 2001, No. 3, 2001 pp. 1-12. http://ejde.math.swt.edu or http://ejde.math.unt.edu

[15]   I. K. Dontwi, “Bounded on R+ Generalized Functions and Some of their Properties,” Journal of Natural Sciences, Vol. 1, No. 2, 2001, pp. 83-92.

[16]   I. Assani, “Spectral Characterisation of Wiener Wintner Dynamical Systems,” Ergordic Theory and Dynamical Systems, Vol. 24, No. 2, 2004, pp. 347-366.

[17]   I. Assani, “Pointwise Convergence of Ergodic Averages along Cubes,” Journal d’Analyse Mathématique, Vol. 110, No. 1, 2010, pp. 241-269. doi:10.1007/s11854-010-0006-3

[18]   I. Assani, Z. Buczolich and D. Mauldin, “An L1 Counting Problem in Ergodic Theory,” Journal d’Analyse Mathematique, Vol. XCV, 2005, pp. 221-241. doi:10.1007/BF02791503

[19]   I. Assani, “Duality and the One-Sided Ergodic Hilbert Transform,” Contemporary Mathematics, 357, Chapel Hill Ergodic Workshops, 2004, pp. 81-90.

[20]   I. Assani, “Pointwise Convergence of Nonconventional Averages,” Colloquium Mathematicum, Vol. 102, No. 2, 2005, pp. 245-262. doi:10.4064/cm102-2-6

[21]   I. Assani, “Averages along Cubes for Not Necessarily Commuting Measure Preserving Transformations,” Contemporary Mathematics, Vol. 430, 2007, pp. 1-19.

[22]   I. Assani and M. Lin, “On the One Sided Ergodic Hilbert Transform,” Contemporary Mathematics, Vol. 430, 2007, pp. 20-39. doi:10.1090/conm/430/08249

[23]   I. Assani and K. Presser, “Pointwise Characteristics Factors for the Multiterm Return Times Theorem,” Ergordic Theory and Dynamical Systems, 2011.

[24]   J. de Vries, “Elements of Topological Dynamics,” Kluwer Academic Publishers, Dordrecht, 1993.

[25]   T. R. Peyam, “Shifts as Dynamical Systems,” 2010. http://math.berkeley.edu./~peyam/shifts.pdf

[26]   W. F. Trench, “Introduction to Real Analysis,” Trinity University, San Antonio, 2003

[27]   K. H. Hofmann, “Introduction to General Topology: An Introductory Course,” 2005.

[28]   W. Obeng-Denteh, “On the Study of Topological Dynamical Systems,” Ph.D. Thesis, Kwame Nkrumah University of Science and Technology, Kumasi, Ghana, 2012.

 
 
Top